MAUDE Adverse Event Report: ETHICON INC. GUT CHR UD 18IN 5-0 S/A PS-5 PRM; SUTURE, ABSORBABLE, NATURAL

ETHICON INC. GUT CHR UD 18IN 5-0 S/A PS-5 PRM; SUTURE, ABSORBABLE, NATURAL
Catalog Number 1652G
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Please provide the lot #.
 
Event or Problem Description
It was reported that a patient underwent a dental procedure on (b)(6) 2018 and suture was used.The needle broke during the procedure.Unknown as to how the procedure was completed.There were no adverse consequences for the patient.

Brand Name
GUT CHR UD 18IN 5-0 S/A PS-5 PRM
Common Device Name
SUTURE, ABSORBABLE, NATURAL
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key7829823
Report Number2210968-2018-75532
Device Sequence Number11084516
Product Code GAL
UDI-Device Identifier10705031001602
UDI-Public10705031001602
Combination Product (Y/N)N
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1652G
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/02/2018
Initial Report FDA Received Date08/29/2018
Patient Sequence Number1